# SDR SWIA2020032749421

- Difficulty date: February 18, 2020
- Submitted: March 27, 2020
- Operation: Air carrier
- Aircraft: N740SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10196
- Aircraft time: 41,889 hours, 26,872 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*PASSENGER DOOR FRAME ANGLE KICKPLATE (P/N SH670-31875) HAS EVIDENCE OF CORROSION   (C-CHECK) RO 3/25/2020   REMOVED AND REPLACED DOOR FRAME ANGLE KICKPLATE P/N SH670-31875.  SEE CONTINUE CARD FOR DETAILS OF WORK PERFORMED.  REF CRJ700 SRM.  OPS TEST OF PAX DOOR FAILED.  SEE JOB 710196115 OP 175 MX TRANS# 20696094 FOR CORRECTIVE ACTION.  COMPLIED WITH TASK CARD AND M337
